Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 69, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 26, 2009, 2:40 PM EDT for Sullivan County, Pennsylvania. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2009, 2:40 PM EDT (18:40 UTC)
- Expired
- Jun 26, 2009, 3:45 PM EDT
- In force
- 65 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Sullivan County, PA
The radar
The Binghamton radar (KBGM), 92 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 2:50 PM EDT | TSTM WND DMG | 4 W Forksville, PA | TREES DOWN BETWEEN LINCOLN FALLS AND HILLSGROVE |
| Jun 26, 3:00 PM EDT | HAIL 0.88 | 2 Ne Forksville, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:32 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1259 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 261840
SVRCTP
PAC113-261945-
/O.NEW.KCTP.SV.W.0069.090626T1840Z-090626T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
240 PM EDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 345 PM EDT
* AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SHUNK...OR 8 MILES SOUTHEAST OF CANTON...AND MOVING SOUTHEAST AT 25
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LINCOLN FALLS AROUND 250 PM EDT...
OVERTON AROUND 300 PM EDT...
LAPORTE AND DUSHORE AROUND 315 PM...
RICKETTS GLEN STATE PARK AROUND 340 PM EDT...
THIS WILL IMPACT ROUTE 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING LARGE HAIL IN
TIOGA COUNTY. TAKE SHELTER NOW INSIDE A STURDY BUILDING...AND STAY
AWAY FROM WINDOWS IF TIME ALLOWS...PUT YOUR AUTOMOBILES INTO A
CARPORT OR GARAGE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR NORTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 4133 7630 4130 7649 4148 7677 4159 7682
4160 7681 4156 7629 4154 7622
TIME...MOT...LOC 1839Z 303DEG 24KT 4158 7674
$$
FORECASTER: DANGELO1 follow-up statement
000
WWUS51 KCTP 261905
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
305 PM EDT FRI JUN 26 2009
PAC113-261945-
/O.CON.KCTP.SV.W.0069.000000T0000Z-090626T1945Z/
SULLIVAN PA-
305 PM EDT FRI JUN 26 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SULLIVAN COUNTY...
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FORKSVILLE...MOVING SOUTHEAST AT 30 MPH.
THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZE HAIL AND STRONG
WIND GUSTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR NORTH CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING FOR SOUTH
CENTRAL PENNSYLVANIA.
&&
LAT...LON 4133 7630 4130 7649 4147 7666 4158 7655
4156 7629 4154 7622
TIME...MOT...LOC 1904Z 303DEG 24KT 4149 7655
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:43 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 26, 1:43 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 143 PM EDT FRI JUN 26 2009 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS...SOME LOCALLY SEVERE...WILL TRACK SOUTHEAST OF THE AREA EARLY TONIGHT ALONG WITH A COLD FRONT. HIGH PRESSURE WILL BUILD IN FROM THE MIDWEST LATER TONIGHT AND SATURDAY BRINGING FAIR AND WARM WEATHER. ANOTHER COLD FRONT WILL LIKELY PUSH THROUGH PENNSYLVANIA ON SUNDAY WITH SCATTERED...MAINLY AFTERNOON SHOWERS. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... SUBSIDENCE-INDUCED STRATUS DECK FROM THIS MORNING IS STILL HANGING TOUGH FROM SOUTHERN PORTIONS OF THE NORTHWEST MOUNTAINS SOUTHWARD THROUGH THE LAUREL HIGHLANDS. CONVECTION FIRING ALONG AND NORTH OF THE NY BORDER JUST AHEAD OF SFC COLD FRONT AND WITHIN AREA OF GREATEST UPPER LEVEL DIVERGENCE AND SPEED SHEAR. ADDITIONAL CELLS TRYING TO FIRE IN THE UNSTABLE BUT LESS SHEARED ENVIRONMENT OVER THE MIDDLE TO LOWER SUSQUEHANNA RIVER VALLEY. ASIDE FROM MY EXTREME NORTH AND NORTHEAST AREAS...THE CENTRAL MOUNTAINS AND SOUTHEAST APPEAR TO HAVE THE GREATEST THREAT FOR STRONG TO LOCALLY SEVERE DOWNDRAFTS. SEVERE HAIL APPEARS TO BE MOST LIKELY NEAR THE NY BORDER. ACTIVITY SHOULD WIND DOWN AROUND OR JUST AFTER SUNSET IN THE SOUTHEAST FOLLOWED BY QUIETER WEATHER FOR THE OVERNIGHT AS NOTICEABLY DRIER AIR ADVECTS SOUTHEASTWARD ACROSS THE LAKES. && .SHORT TERM /11 PM THIS EVENING THROUGH 6 PM SATURDAY/... 500MB TROUGH AXIS STEADILY SLIDES EAST SAT...WITH A SECONDARY STRONG LOBE OF VORTICITY PROGGED TO PIVOT AROUND SW QUADRANT SAT MORNING. UNSEASONABLY COOL 850 MB TEMPS WILL CONT TO ADVECT SOUTHWARD AROUND THE INTENSE UPPER LOW CIRCULATION CENTERED OVER SOUTHERN NEW ENGLAND AND CANNOT ENTIRELY RULE OUT A BRIEF SHOWER MAINLY OVER EASTERN SECTIONS WHERE LAPSE RATES ARE STEEPEST. CURRENTLY HAVE LEFT THE MENTION OUT IN THE GRIDS AND TEXT PRODUCTS. MAX TEMPS SATURDAY WILL BE MAINLY IN THE UPPER 70S ACROSS THE MTNS...AND LOWER TO MID 80S IN THE CENTRAL VALLEYS THROUGH THE SUSQUEHANNA RIVER VALLEY. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... WEAK RIDGING SAT NGT WILL BE DEFLECTED EAST...AS FRONTAL BNDRY APPROACHES FROM WEST SUN. THETA-E RIDGE POKES EAST SUN AHEAD OF FRONTAL BNDRY...THUS HAVE MAINTAINED CHC SHRA/TSRA. RIDGE CENTERED OFF NEW ENGLAND COAST IS POISED TO SLOW EASTWARD PROGRESSION OF 500MB SHORTWAVE. THIS APPEARS TO BE GAINING CONFIDENCE...AND BRINGS A WEAK NW FLOW REGIME BACK INTO MID-ATLANTIC REGION EARLY NEXT WEEK. THIS SCENARIO SUGGESTS TEMPS WILL BE A BIT BLW NORMAL THRU THE PERIOD WITH A CHC OF DIURNAL CONVECTION...ESP OVR THE ELEVATED TERRAIN OF THE ALLEGHENIES. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... LINE OF THUNDERSTORMS ORGANIZING ALONG THE PA NY BORDER WILL DROP SOUTH ACROSS THE FORECAST AREA. INTIALLY PUT IN VCTS FOR A THREE TO FOUR HOUR PERIOD THIS AFTERNOON BUT WILL ADD SPECIFICS AS STORMS MOVE TOWARD ANY PARTICULAR AIRFIELD. SCT -SHRA DEVELOPING OVER THE SOUTHERN AREA SO THE SHORT TERM FORECASTS ALL INCLUDE AT LEAST VCSH. ALL AREAS SHOULD BE CLEAR OF CONVECTION BY 27/00Z. POSSIBLY PATCHY FOG OVERNIGHT WITH RESIDUAL MOISTURE BEFORE 27/12Z. OUTLOOK... SAT...VFR. SUN...VFR...THEN MVFR IN NMRS SHRA/TS AFTN/EVE. MON/TUE...MAINLY VFR...MVFR PSBL IN SCT AFTN SHRA/TS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR NEAR TERM...DEVOIR SHORT TERM...DEVOIR LONG TERM...LAMBERT/BEACHLER AVIATION...MARTIN/TYBURSKI
Hazardous weather outlook, Jun 26, 5:13 AM EDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 513 AM EDT FRI JUN 26 2009 PAZ004-270915- WARREN- 513 AM EDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION EARLY THIS AFTERNOON...TRIGGERING SCATTERED STRONG THUNDERSTORMS. BRIEF WIND GUSTS OF 35 TO 45 MPH...AND HAIL UP TO ONE HALF OF AN INCH IN DIAMETER ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-270915- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 513 AM EDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING... A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION THIS AFTERNOON...TRIGGERING SCATTERED STRONG TO SEVERE THUNDERSTORMS. THE MAIN SEVERE WEATHER THREAT FROM THESE STORMS WILL BE IN THE FORM OF STRONG AND POSSIBLY DAMAGING...DOWN BURST WIND GUSTS AND LARGE HAIL UP TO ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING. LAMBERT
In the hours before
Special weather statement, Jun 26, 12:54 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1254 PM EDT FRI JUN 26 2009
PAZ006-037-261730-
POTTER PA-TIOGA PA-
1254 PM EDT FRI JUN 26 2009
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN POTTER AND
NORTHERN TIOGA COUNTIES...
AT 1253 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ULYSSES...
MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR WESTFIELD AROUND 105 PM...GAINES AROUND 110
PM...KNOXVILLE AROUND 115 PM AND KEENEYVILLE AROUND 130 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15.
LAT...LON 4167 7713 4177 7779 4200 7763 4201 7730
4200 7711
EXPERIMENTAL
FORECASTER: DANGELOSpecial weather statement, Jun 26, 1:21 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 PM EDT FRI JUN 26 2009
PAZ037-261745-
TIOGA PA-
121 PM EDT FRI JUN 26 2009
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TIOGA COUNTY...
AT 120 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
MANSFIELD...MOVING EAST AT 25 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR MILLERTON AROUND 135 PM AND ROSEVILLE AROUND
140 PM.
THIS WILL IMPACT ROUTE 15.
LAT...LON 4199 7692 4183 7690 4182 7691 4196 7728
4201 7722 4201 7694
EXPERIMENTAL
FORECASTER: DANGELOSpecial weather statement, Jun 26, 1:29 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 129 PM EDT FRI JUN 26 2009 PAZ037-261800- TIOGA PA- 129 PM EDT FRI JUN 26 2009 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TIOGA COUNTY... AT 127 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WELLSBORO... MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE JUST NORTH OF WELLSBORO AROUND 135 PM...NEAR MANSFIELD AROUND 155 PM AND NEAR COVINGTON AROUND 200 PM. ANOTHER STORM IS JUST TO THE EAST OF THIS STORM...JUST TO THE WEST OF MANSFILED...AND COULD ALSO MAKE SMALL HAIL AND GUSTY WINDS. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6 FROM WEST OF WELLSBORO TO THE BRADFORD COUNTY LINE...ROUTE 15 FROM BLOSSBURG TO MANSFIELD. LAT...LON 4164 7688 4176 7746 4185 7741 4186 7691 EXPERIMENTAL FORECASTER: DANGELO
Local storm report, Jun 26, 1:51 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL 4 E WELLSBORO 41.75N 77.23W
06/26/2009 M1.00 INCH TIOGA PA TRAINED SPOTTER
WIND ALSO STRONG...ESTIMATED AT 50 TO 60 MPH.
&&
MMDSpecial weather statement, Jun 26, 1:51 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 PM EDT FRI JUN 26 2009
PAZ037-261830-
TIOGA PA-
151 PM EDT FRI JUN 26 2009
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TIOGA COUNTY...
AT 149 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 26 MILES NORTHWEST
OF WELLSBORO...MOVING EAST AT 25 MPH.
WIND GUSTS TO 30 MPH AND DIME-SIZED HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR WESTFIELD AROUND 205 PM...KNOXVILLE AROUND
215 PM AND ELKLAND AROUND 225 PM.
LAT...LON 4200 7721 4182 7730 4193 7761 4194 7762
4200 7761 4201 7752 4201 7737
EXPERIMENTAL
FORECASTER: DEVOIRSpecial weather statement, Jun 26, 2:17 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 PM EDT FRI JUN 26 2009
PAZ006-261900-
POTTER PA-
217 PM EDT FRI JUN 26 2009
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN POTTER COUNTY...
AT 217 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 24 MILES SOUTHEAST
OF OLEAN...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR GENESEE AROUND 225 PM...ULYSSES AROUND 245
PM...DENTON HILL STATE PARK AROUND 250 PM AND LYMAN RUN STATE PARK
AROUND 255 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD
449.
LAT...LON 4189 7761 4184 7761 4169 7773 4195 7817
4200 7811 4200 7789
EXPERIMENTAL
FORECASTER: DEVOIRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:45 PM EDT | Special Weather Statement | CTP | Cambria | 30 min |
| Jun 25, 10:18 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 57 min |
| Jun 25, 10:34 PM EDT | Special Weather Statement | CTP | Elk | 41 min |
| Jun 25, 11:14 PM EDT | Special Weather Statement | CTP | Clearfield | 31 min |
| Jun 25, 11:42 PM EDT | Special Weather Statement | CTP | Clearfield | 78 min |
| Jun 26, 12:10 AM EDT | Special Weather Statement | CTP | Blair, Cambria | 65 min |
| Jun 26, 12:40 AM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 50 min |
| Jun 26, 12:54 PM EDT | Special Weather Statement | CTP | Tioga | 36 min |
| Jun 26, 1:19 PM EDT | Areal Flood Advisory | CTP | Tioga | 116 min |
| Jun 26, 1:21 PM EDT | Special Weather Statement | CTP | Tioga | 24 min |
| Jun 26, 1:29 PM EDT | Special Weather Statement | CTP | Tioga | 31 min |
| Jun 26, 1:43 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 62 min |
| Jun 26, 1:51 PM EDT | Special Weather Statement | CTP | Tioga | 39 min |
| Jun 26, 2:17 PM EDT | Special Weather Statement | CTP | Potter | 43 min |
| Jun 26, 2:27 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 48 min |
| Jun 26, 2:59 PM EDT | Special Weather Statement | CTP | Tioga | 46 min |
| Jun 26, 3:11 PM EDT | Special Weather Statement | CTP | Franklin | 34 min |
| Jun 26, 3:16 PM EDT | Areal Flood Advisory | CTP | Tioga | 3 hr |
| Jun 26, 3:40 PM EDT | Special Weather Statement | CTP | Sullivan | 35 min |
| Jun 26, 3:55 PM EDT | Special Weather Statement | CTP | Sullivan | 35 min |
| Jun 26, 4:03 PM EDT | Special Weather Statement | CTP | Cumberland | 27 min |
| Jun 26, 4:06 PM EDT | Special Weather Statement | CTP | Adams | 24 min |
| Jun 26, 4:15 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Lancaster, York | 60 min |
| Jun 26, 4:18 PM EDT | Special Weather Statement | CTP | Cameron | 57 min |
| Jun 26, 4:19 PM EDT | Special Weather Statement | CTP | Franklin | 26 min |
| Jun 26, 4:33 PM EDT | Special Weather Statement | CTP | Columbia, Lycoming | 27 min |
| Jun 26, 4:58 PM EDT | Special Weather Statement | CTP | Columbia | 32 min |
| Jun 26, 5:07 PM EDT | Special Weather Statement | CTP | Montour | 23 min |
| Jun 26, 5:15 PM EDT | Special Weather Statement | CTP | York | 45 min |
| Jun 26, 5:29 PM EDT | Special Weather Statement | CTP | Mifflin | 31 min |
| Jun 26, 5:34 PM EDT | Special Weather Statement | CTP | Union | 26 min |
| Jun 26, 5:38 PM EDT | Special Weather Statement | CTP | York | 37 min |
| Jun 26, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | York | 62 min |
| Jun 26, 6:01 PM EDT | Special Weather Statement | CTP | Northumberland, Union | 44 min |
| Jun 26, 6:19 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry, Snyder | 26 min |
| Jun 26, 6:24 PM EDT | Special Weather Statement | CTP | Schuylkill | 36 min |
| Jun 26, 6:42 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Perry | 51 min |
| Jun 26, 6:48 PM EDT | Special Weather Statement | CTP | Bedford | 27 min |
| Jun 26, 6:57 PM EDT | Special Weather Statement | CTP | Lebanon | 33 min |
| Jun 26, 7:02 PM EDT | Special Weather Statement | CTP | Franklin | 43 min |
| Jun 26, 7:45 PM EDT | Special Weather Statement | CTP | Berks | 30 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.